# SDR NACA20130221023

- Difficulty date: February 21, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP FLANGE OF FLOORBEAM BS 947 RIGHT RBL 48 AT FLOORBOARD FASTENER HOLE.  CORROSION ON TOP FLANGE OF FLOORBEAM STA 947 RIGHT BL 48 RIGHT AT FLOORBOARD FASTENER HOLE IS BEYOND LIMITS.  FLOORBEAM REPAIRED IAW B737 DWG 5310D1577 REV IR.
